Vol. 266, No. 2, 2013

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The Brin–Thompson groups sV are of type F

Martin G. Fluch, Marco Marschler, Stefan Witzel and Matthew C. B. Zaremsky

Vol. 266 (2013), No. 2, 283–295
Abstract

We prove that the Brin–Thompson groups sV , also called higher-dimensional Thompson’s groups, are of type F for all s . This result was previously shown for s 3, by considering the action of sV on a naturally associated space. Our key step is to replace this space by a subspace sX that is easier to analyze.

Keywords
Thompson’s groups, finiteness properties
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 57Q12
Milestones
Received: 12 September 2012
Revised: 20 November 2012
Accepted: 25 November 2012
Published: 12 November 2013
Authors
Martin G. Fluch
Department of Mathematics
Bielefeld University
PO Box 100131
D-33501 Bielefeld
Germany
Marco Marschler
Department of Mathematics
Bielefeld University
PO Box 100131
D-33501 Bielefeld
Germany
Stefan Witzel
Mathematical Institute
University of Münster
Einsteinstraße 62
D-48149 Münster
Germany
Matthew C. B. Zaremsky
Department of Mathematical Sciences
Binghamton University
Binghamton, NY 13902
United States